# SDR AMTA200300833

- Difficulty date: June 26, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N161AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1219
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMPROPER STRINGER REPAIR FOUND.  REMOVED REPAIR AND INSTALLED STRINGER SECTION IAW SRM 51-40-01.  (M)
